Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 51, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at Jun 3, 2007, 4:10 PM CDT for Winkler County, Texas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2007, 4:10 PM CDT (21:10 UTC)
- Expired
- Jun 3, 2007, 5:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 82 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 4:36 PM CDT | TORNADO | 8 E Kermit, TX | BRIEF TORNADO WITH MULTIPLE FUNNELS |
| Jun 3, 4:42 PM CDT | TORNADO | 11 E Kermit, TX | MOVING EAST ON HIGHWAY 302 |
| Jun 3, 4:50 PM CDT | HAIL 1.25 | 11 E Kermit, TX | |
| Jun 3, 4:58 PM CDT | HAIL 2 | 15 E Kermit, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMAF 032111 RRA
TORMAF
TXC495-032200-
/O.NEW.KMAF.TO.W.0051.070603T2110Z-070603T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* TORNADO WARNING FOR...
WINKLER COUNTY IN WEST TEXAS...
* UNTIL 500 PM CDT
* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
KERMIT...MOVING SOUTHEAST AT 15 MPH.
* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
KERMIT...
A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW IN THE CITY OF
KERMIT. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL
SHELTER. AVOID ALL WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3188 10280 3165 10291 3184 10333 3199 10325
3200 10322
$$1 follow-up statement
000
WWUS54 KMAF 032134
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 PM CDT SUN JUN 3 2007
TXC495-032200-
/O.CON.KMAF.TO.W.0051.000000T0000Z-070603T2200Z/
WINKLER TX-
430 PM CDT SUN JUN 3 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR WINKLER
COUNTY...
AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF KERMIT...MOVING
SOUTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...CENTRAL WINKLER
COUNTY AND SOUTH CENTRAL WINKLER COUNTY.
A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3188 10280 3165 10291 3184 10333 3199 10325
3200 10322
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:09 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 3, 1:09 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 109 PM CDT SUN JUN 3 2007 .SHORT TERM... MODELS CONTINUE TO SHOW A SIMILAR UPPER LEVEL PATTERN TO THE PREVIOUS FEW DAYS...A HIGH AMPLITUDE RIDGE LOCATED OVER THE INTERMOUNTAIN WEST. THIS HAS RESULTED IN NORTHWEST FLOW ALOFT ACROSS THE COUNTY WARNING AREA AND A SERIES OF UPPER SHORTWAVES AIDING IN THE DEVELOPMENT OF EVENING AND OVERNIGHT SEVERE WEATHER. TODAY LOOKS TO PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE CWA. HOWEVER UNLIKE THE PAST FEW DAYS...THE CAP IS MUCH WEAKER. THE END RESULT OF THIS WEAKER CAP WILL LIKELY BE THE DEVELOPMENT OF STORMS IN THE AFTERNOON HOURS AS OPPOSED TO THE EVENING. WRF FIELDS SHOW THE CAP ERODING BETWEEN 21Z AND 00Z ACROSS A GOOD PORTION OF THE CWA EAST OF THE MOUNTAINS. A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION...SEEN JUST SOUTH OF MIDLAND AROUND SUNRISE...HAS ALLOWED FOR INCREASED LOW LEVEL MOISTURE POOLING OVER THE PECOS RIVER VALLEY WITH DEW POINTS CURRENTLY IN THE MID 60S. MSAS LIFTED INDICES ARE IN THE -6 TO -10 RANGE...AND THE WRF ALSO PROGS THE HIGHEST CAPES IN THIS SAME AFTER LATER THIS AFTERNOON...IN THE 2500-3000 J/KG RANGE. WITH THE PRESENCE OF ADDITIONAL BOUNDARIES AS SEEN ON VISIBLE SATELLITE IMAGERY OVER THE CENTRAL AND SOUTHERN TEXAS PERMIAN BASIN AND THE TRANS-PECOS REGION...AND 0-6 KM BULK SHEAR VALUES IN THE 45-50 KT RANGE...CONDITIONS WILL BE PRIMED LATER THIS AFTERNOON AND EVENING FOR RAPID DEVELOPMENT OF SIGNIFICANT SEVERE WEATHER. LARGE HAIL AND ISOLATED TORNADOES ARE A DISTINCT POSSIBILITY ACROSS THE CWA...WHICH HAS PROMPTED SPC TO ISSUE A MODERATE RISK FOR MUCH OF OUR AREA. PRIMARY INDICATIONS ARE THAT CONVECTION WILL START OVER THE HIGHER TERRAIN OUT WEST IN ADVANCE OF AN APPROACHING SOUTHWEST NEW MEXICO SHORTWAVE TROUGH. WITH THE UPPER SHORTWAVE TROUGH EXPECTED TO MOVE SOUTHEASTWARD IN THE NORTHWEST FLOW REGIME...THE WRF PROVIDES A VERY BELIEVABLE SOLUTION IN SHIFTING THE MAIN MOISTURE CONVERGENCE AND THE ASSOCIATED SURFACE TROUGH FARTHER SOUTHWARD AS THE EVENING PROGRESSES. WE WOULD EXPECT THE SEVERE THREAT TO SHIFT FARTHER SOUTH AS WELL...AS WE PROGRESS INTO THE EVENING AND OVERNIGHT HOURS. .LONG TERM... NORTHWEST FLOW ALOFT WILL CONTINUE TO PROVIDE VERY ACTIVE WEATHER ACROSS THE COUNTY WARNING AREA ON MONDAY. LINGERING SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA MONDAY MORNING...WITH A POTENTIAL LULL BEFORE MORE THUNDERSTORMS DEVELOP DURING THE AFTERNOON INTO THE EVENING HOURS. CAPES ARE AGAIN EXPECTED IN THE 1500-2000 J/KG RANGE...WITH CONTINUED POTENTIAL FOR SEVERE WEATHER. THE MAIN THREAT AREA WILL BE DEPENDANT UPON WHERE OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION LINGER. THE UPPER RIDGE BEGINS TO DEAMPLIFY AND SHIFT EASTWARD ON TUESDAY. WE WILL STILL SEE A CHANCE FOR SEVERE WEATHER OVER THE EASTERN CWA TUESDAY AFTERNOON. HOWEVER...BY WEDNESDAY...DRIER AIR WILL FINALLY BEGIN TO WORK ITS WAY INTO MUCH OF THE CWA...WHICH SHOULD MARK THE BEGINNING OF A WARMING TREND AND DECREASING POPS ACROSS THE AREA THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 68 85 66 93 / 40 30 20 20 CARLSBAD NM 67 90 67 98 / 30 30 20 0 DRYDEN TX 73 93 71 96 / 40 30 20 20 FORT STOCKTON TX 69 91 69 98 / 50 30 20 10 GUADALUPE PASS TX 61 89 64 94 / 20 30 20 0 HOBBS NM 65 88 66 92 / 30 30 30 0 MARFA TX 59 88 57 92 / 20 20 20 10 MIDLAND INTL AIRPORT TX 68 89 68 96 / 40 30 20 10 ODESSA TX 69 89 69 96 / 40 30 20 10 WINK TX 70 96 70 102 / 50 30 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 03
Hazardous weather outlook, Jun 3, 4:39 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 AM CDT SUN JUN 3 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-040945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 439 AM CDT SUN JUN 3 2007 /339 AM MDT SUN JUN 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER WEST TEXAS AND SOUTHEAST NEW MEXICO TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE OVER THE PERMIAN BASIN...THE LOWER TRANS PECOS REGION AND LEA COUNTY OF SOUTHEAST NEW MEXICO TONIGHT. THE MAIN THREATS FROM THESE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A FEW TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AND OVER THE EASTERN PERMAIN BASIN AND LOWER TRANS PECOS TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE ESPECIALLY OVER THE PERMIAN BASIN AND THE EASTERN SECTIONS OF SOUTHEAST NEW MEXICO. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER THE PERMIAN BASIN...THE LOWER TRANS PECOS AND LEA COUNTY OF SOUTHEAST NEW MEXICO THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 3, 10:17 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 14 NE GAIL 32.91N 101.28W
06/02/2007 E2.00 INCH BORDEN TX PUBLIC
0130 AM TSTM WND DMG LAMESA 32.73N 101.96W
06/03/2007 DAWSON TX LAW ENFORCEMENT
POWER LINES DOWN AND A WELL ESTABLISHED TREE KNOCKED DOWN
BY STRONG WINDS.
0135 AM TSTM WND GST 2 SE LAMESA 32.71N 101.93W
06/03/2007 M68.00 MPH DAWSON TX MESONET
MEASURED AT TEXAS TECH MESONET SITE
0150 AM TSTM WND DMG THREE LEAGUES 32.50N 101.97W
06/03/2007 MARTIN TX UTILITY COMPANY
POWER LINES DOWN ALONG FARM TO MARKET ROAD 2002.
&&
PVESPERSpecial weather statement, Jun 3, 1:01 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 101 PM CDT SUN JUN 3 2007 NMZ033-034-031830- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- 1201 PM MDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF OIL CENTER AT 1201 PM MDT...MOVING EAST AT 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS...HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. PERSONS IN CENTRAL LEA COUNTY...INCLUDING THE COMMUNITIES OF OIL CENTER AND EUNICE SHOULD SEEK SAFE SHELTER INDOORS. MONITOR NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, Jun 3, 1:31 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 131 PM CDT SUN JUN 3 2007 NMZ033-034-TXZ045-050-031930- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-ANDREWS- 131 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL LEA...NORTHWESTERN ANDREWS AND WESTERN GAINES COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR NADINE AT 131 PM CDT/1231 PM MDT/...MOVING EAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING/900 PM MDT SUNDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE ALONG WITH DEADLY LIGHTNING. PEOPLE IN EAST CENTRAL LEA...NORTHWESTERN ANDREWS AND WESTERN GAINES COUNTIES...INCLUDING THE CITIES OF HOBBS...PAYNES CORNER... SEMINOLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 3, 4:02 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 402 PM CDT SUN JUN 3 2007 TXZ063-032130- GLASSCOCK- 402 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN GLASSCOCK COUNTY. A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF ST. LAWRENCE AT 402 PM CDT...MOVING EAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 59 min |
| Jun 2, 11:06 PM CDT | Tornado Warning | MAF | Borden | 39 min |
| Jun 2, 11:32 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 58 min |
| Jun 2, 11:45 PM CDT | Tornado Warning | MAF | Borden | 45 min |
| Jun 3, 12:12 AM CDT | Tornado Warning | MAF | Gaines | 48 min |
| Jun 3, 12:17 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 58 min |
| Jun 3, 12:29 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 61 min |
| Jun 3, 12:32 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 58 min |
| Jun 3, 12:59 AM CDT | Tornado Warning | MAF | Gaines | 46 min |
| Jun 3, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 59 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 47 min |
| Jun 3, 1:30 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 45 min |
| Jun 3, 1:39 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 66 min |
| Jun 3, 1:54 AM CDT | Tornado Warning | MAF | Gaines | 18 min |
| Jun 3, 2:01 AM CDT | Tornado Warning | MAF | Andrews | 29 min |
| Jun 3, 2:22 AM CDT | Severe Thunderstorm Warning | MAF | Howard | 53 min |
| Jun 3, 2:46 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 29 min |
| Jun 3, 3:00 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 60 min |
| Jun 3, 3:09 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 36 min |
| Jun 3, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 63 min |
| Jun 3, 2:25 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| Jun 3, 2:28 PM CDT | Tornado Warning | MAF | Andrews | 62 min |
| Jun 3, 3:10 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| Jun 3, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 67 min |
| Jun 3, 3:36 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 54 min |
| Jun 3, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 67 min |
| Jun 3, 3:39 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 66 min |
| Jun 3, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| Jun 3, 3:54 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 66 min |
| Jun 3, 4:10 PM CDT | Tornado Warning | MAF | Brewster | 50 min |
| Jun 3, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 61 min |
| Jun 3, 4:30 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 60 min |
| Jun 3, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 61 min |
| Jun 3, 4:48 PM CDT | Tornado Warning | MAF | Ector | 57 min |
| Jun 3, 4:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| Jun 3, 4:52 PM CDT | Tornado Warning | MAF | Brewster | 38 min |
| Jun 3, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 65 min |
| Jun 3, 5:23 PM CDT | Tornado Warning | MAF | Brewster | 52 min |
| Jun 3, 5:35 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Jun 3, 5:37 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 38 min |
| Jun 3, 5:40 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 50 min |
| Jun 3, 5:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 31 min |
| Jun 3, 5:47 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 58 min |
| Jun 3, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 58 min |
| Jun 3, 6:08 PM CDT | Tornado Warning | MAF | Brewster | 52 min |
| Jun 3, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 56 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 64 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 49 min |
| Jun 3, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 29 min |
| Jun 3, 6:49 PM CDT | Tornado Warning | MAF | Jeff Davis | 41 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.